Differential and Integral Equations

Nonlocal dispersive equations in weighted Sobolev spaces

Laziz Abdelouhab

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 5, Number 2 (1992), 307-338.

Dates
First available in Project Euclid: 12 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371043974

Mathematical Reviews number (MathSciNet)
MR1148220

Zentralblatt MATH identifier
0786.35110

Subjects
Primary: 35Q35: PDEs in connection with fluid mechanics
Secondary: 34G20: Nonlinear equations [See also 47Hxx, 47Jxx] 35Q53: KdV-like equations (Korteweg-de Vries) [See also 37K10] 47H15 47N20: Applications to differential and integral equations 58D25: Equations in function spaces; evolution equations [See also 34Gxx, 35K90, 35L90, 35R15, 37Lxx, 47Jxx] 76B15: Water waves, gravity waves; dispersion and scattering, nonlinear interaction [See also 35Q30]

Citation

Abdelouhab, Laziz. Nonlocal dispersive equations in weighted Sobolev spaces. Differential Integral Equations 5 (1992), no. 2, 307--338. https://projecteuclid.org/euclid.die/1371043974


Export citation